MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC4 (M); HEARING AID, COMPLETELY-IN-CANAL

SONOVA AG PHONAK LYRIC4 (M); HEARING AID, COMPLETELY-IN-CANAL
Model Number 0780070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fluid Discharge (2686); Infectious Otitis Externa (4814)
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified that the hcp observed excess fluid collection in the patient's ear.The patient was referred to the ent and was given drops treatment for one (1) week.

Brand Name
PHONAK LYRIC4 (M)
Common Device Name
HEARING AID, COMPLETELY-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich ,che 8712
SZ  8712
MDR Report Key22917410
Report Number3008848788-2025-00008
Device Sequence Number21312216
Product Code ESD
UDI-Device Identifier07613389603309
UDI-Public(01)07613389603309
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
Report Date (Section F) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0780070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/01/2025
Device Age5 MO
Event Location Home
Date Report to Manufacturer08/08/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown